Open Access
September, 1954 On Certain Confidence Contours for Distribution Functions
Sten Malmquist
Ann. Math. Statist. 25(3): 523-533 (September, 1954). DOI: 10.1214/aoms/1177728720


By a generalisation of a theorem by Doob, certain confidence or acceptance contours for distribution functions are obtained. The power of tests based on such contours is briefly discussed and some approximate results derived. Using the aforementioned generalisation of Doob's theorem, the limiting joint probability distribution of the coordinates of the maximum deviation between a sample distribution and the corresponding parent distribution is evaluated.


Download Citation

Sten Malmquist. "On Certain Confidence Contours for Distribution Functions." Ann. Math. Statist. 25 (3) 523 - 533, September, 1954.


Published: September, 1954
First available in Project Euclid: 28 April 2007

zbMATH: 0056.37802
MathSciNet: MR65095
Digital Object Identifier: 10.1214/aoms/1177728720

Rights: Copyright © 1954 Institute of Mathematical Statistics

Vol.25 • No. 3 • September, 1954
Back to Top